Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant corks

Dave Auckly, Hee Jung Kim, Paul Melvin and Daniel Ruberman

Algebraic & Geometric Topology 17 (2017) 1771–1783
Abstract

For any finite subgroup G of SO(4), we construct a contractible 4–manifold C, with an effective G–action on its boundary, that can be embedded in a closed 4–manifold so that cutting C out and regluing using distinct elements of G will always yield distinct smooth 4–manifolds.

Keywords
corks, smooth structures on 4-manifolds
Mathematical Subject Classification 2010
Primary: 57M99
Secondary: 57R55
References
Publication
Received: 20 April 2016
Revised: 14 September 2016
Accepted: 22 September 2016
Published: 17 July 2017
Authors
Dave Auckly
Department of Mathematics
Kansas State University
Manhattan, KS 66506
United States
http://www.math.ksu.edu/~dav/
Hee Jung Kim
Department of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea
http://www.math.uga.edu/directory/hee-jung-kim
Paul Melvin
Department of Mathematics
Bryn Mawr College
Bryn Mawr, PA 19010
United States
http://www.brynmawr.edu/math/people/melvin/
Daniel Ruberman
Department of Mathematics
Brandeis University
MS 050
Waltham, MA 02454
United States
http://people.brandeis.edu/~ruberman/